# SDR USAA2011052700001

- Difficulty date: May 10, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 34,753 hours, 10,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5393111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON CLIP (ANGLE) AT BS 1420, RBL 19.10.  REPLACED CLIP (ANGLE) AT BS 1420, RBL 19.10 IAW B757 SRM 53-00-53 & BOEING DRAWING 146N5393.
